Bleeding Teeth Due To Braces?

Illustration of Bleeding Teeth Due To Braces?
Illustration: Bleeding Teeth Due To Braces? saddlecreekortho.com

After using my braces, it is easier to bleed. But in the last 3 days, after good sleep, my front teeth always bleed and a little more than the previous one? Is this because the pads made by the doctor on my back teeth to keep the upper and lower teeth from meeting are thin or large?

1 Answer:

Hi.


Dental braces or braces is a method used to help repair abnormal jaw structures or teeth. The use of braces can cause several conditions such as easy plaque formation on teeth, food stuck between braces, shortening of tooth roots, and braces can cause injury to the oral tissue.


From the circumstances you experience, if you experience bleeding in the front teeth it may be due to the influence of the braces you are using. Maybe during sleep there is pressure on the front of the mouth, which can cause trauma to the front gums, and eventually can cause bleeding. Additionally, changing or using new pads on braces can cause bleeding in the teeth, which is normal. Usually bleeding occurs for only a few weeks and is not accompanied by other symptoms.


But apart from that the condition you are experiencing can also be caused by other causes such as:

gum inflammation
loose teeth
side effects of certain drugs

therefore, if your condition does not improve within 7 days, or if the bleeding is getting too much, then you should go to the dentist who treats you directly. thus the doctor can check the situation further,


It is recommended that you rinse your mouth with an antiseptic solution regularly. avoid sleeping on your stomach, which may cause pressure on the mouth. Do not smoke. clean leftovers with dental floss.


the following article that you can read about braces


may be useful. thank you


dr. danny

: by

Related Question

How To Increase Weight For Nursing Mothers?

How To Increase Weight For Nursing Mothers?

(10 months ago)

Hello. I am a breastfeeding mother and I want to gain weight because I am very thin now. I use kb iud. What should I do so that my weight is normal and what multivitamin is suitabl...

Schedule Of DPT Immunization To Infants?

Schedule Of DPT Immunization To Infants?

(1 year ago)

,I want to ask? My baby is the 28th on Sunday 1 month. So what I’m asking is r Can the 27th of Saturday be immunized by the DPT? Or it must be the 28th r n r nThank you...

Consumption Of Tuberculosis Drug Vomiting.?

Consumption Of Tuberculosis Drug Vomiting.?

(1 year ago)

Tonight, I want to ask .. My father has tuberculosis after knowing the results of the CT scan .. When taking TB drugs that are red, vomiting. Then the medicine comes out again, do ...

Leave a Reply

Your email address will not be published. Required fields are marked *